Advances in Differential Equations

Global existence and asymptotic behavior for a viscous, heat-conductive, one-dimensional real gas with fixed and constant temperature boundary conditions

Yuming Qin

Full-text: Open access

Abstract

This paper is concerned with the global existence and asymptotic behaviour, as time tends to infinity, of solutions to the system for a nonlinear viscous, heat-conductive, one-dimensional real gas. Our results show that the global solution approaches to the solution in the $H^1$ norm to the corresponding stationary problem, as time tends to infinity.

Article information

Source
Adv. Differential Equations, Volume 7, Number 2 (2002), 129-154.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651848

Mathematical Reviews number (MathSciNet)
MR1869558

Zentralblatt MATH identifier
1223.35228

Subjects
Primary: 35L65: Conservation laws
Secondary: 35B40: Asymptotic behavior of solutions 35B45: A priori estimates 76N10: Existence, uniqueness, and regularity theory [See also 35L60, 35L65, 35Q30]

Citation

Qin, Yuming. Global existence and asymptotic behavior for a viscous, heat-conductive, one-dimensional real gas with fixed and constant temperature boundary conditions. Adv. Differential Equations 7 (2002), no. 2, 129--154. https://projecteuclid.org/euclid.ade/1356651848


Export citation